Hi Everyone, I have been making alot of posts on here recently and I really appreciate everyone's feedback so much. I have so much anxiety that I think I am having physical symptoms as well. My doctor gave me 1 mg of ativan August 11 and I had 20 pills but I would break them in half to give me .5 mg. So I used about 20 in a month. I didn't take them everyday I spaced them out. So then my doctor just gave me 20 more to take to get some sleep at night. Well last week I was able to eventually drift off to sleep without the ativan but I have been taking .5 mg for the past 4 nights to get to sleep. Well last night I thought I would try not taking any and I couldn't do it. I had this burning all over my body like I had a really high fever. My skin felt hot to me if I touched it and I felt anxious. But that is the first time that has happened and I don't feel any withdrawls during the day. Does anyone know if this is withdrawl or is it something else related to anxiety? Thanks again!
When I tried to drop Klonopin my body felt like that. I called my Dr. which you probebly should too, he suggested that I take .5 mg every other night or cut that in half and take that each night for a while. You should talk to him/her and come up with a plan.
Thank you for writing me back I really appreciate it! Last night was the first time that happened to me. Last week I was able to fall asleep without it. Can withdrawls happen like that? And during the day I feel okay. Is there anything else over the counter you could recommend? I bought simply sleep by the makers of tylenol and that is just like benadryl but I am scared it might make my anxiety worse but the pharmacist says no it just makes people tired. I am so confused. Does that mean that since I had problems last night that the same thing will happen tonight? I had this happen at midnight when I went to bed but up until then no problems. I guess I don't get how withdrawls work.
When I tried to come off of Klonopin I felt great. I couldn't get to sleep though. At night 4 without sleep I started to feel the withdrl. symptms. I would get a relaxation tape of deep breathing or get one of those tapes with ocean or bird sounds and some headphones. Once you go to sleep again without the medication you will get back into a pattern. Benadryl worked for me - I just felt drunk the next day. also, don't go to your bed unless you are tired. If you so then you might just lay and think about trying to get sleep and get yourself worked up. That's what happened to me.
I just talked to the pharmacist and he said even though I have been taking it for a little over a month he thinks I could have the withdrawal symptoms. Do they always happen at night? That's the worst for me. Should I try to bit .5 in half and try to sleep with that? Or just stop cold turkey? I can't seem to get ahold of my doctor. He was going to give me ambien but the pharmacist says those can cause anxiety and panic. If I take the benadryl tonight does that mean I shouldn't take the ativan? So you also had the heat all over your body? That was the only symptom I seem to have and my muscles hurt. But last night was the first time I have experienced this. I am really scared for tonight.
Don't be scared. You will do just fine. I don;t know much about ambien. If you can't reach your Doctor then you did right in calling the pharmasist. Don't feel bad about it - if you can;t get to sleep then try a little bite or take the benadryl. With anxiety getting the proper sleep is most important. Make sure you call your Doctor tomorrow if you don't sleep and explain what is going on. Chamamille (sp) tea is great for making you relax!
I didn't answer your question in the last response. I had the heat also. And I felt like my legs had to be stretched out. Also, I think that if you do take the adavan and still can't sleep then I would take just alittle bit more of that rather than taking both. But check with the pharmasist first.
You are so sweet to write me back it is making me feel so much better to hear that you went thru this too. The only thing I was curious about was if I was having withdrawals would I have them during the day too or would it only affect me at night when it's time for bed and then during the day I am fine? I did talk to one pharmacist who said that since I am only on .5 mg and I don't take them every single day that he didn't think I was having withdrawals he thought it was just anxiety. He said it would be different if I took them every single day for months. I don't know it still felt weird last night and it scared me. I almost thought I had a fever that's what it felt like. So do you think I should just try to go to bed without taking any of it and see if I need to take a bite of it? Or should I not risk it. I hope I am not bothering you with all of these questions, and thank you again for helping me. You are an angel.
My withdrawals happend at night time. Well, actually when I got home from work - that's when mine happened. Before I went off the klonopin I went to my primary care doctor for a check up. mJust so I wouldn't be freaking out with any ache or pain I got. If you explain to them your goal of stopping the meds they usually will take you for a check up. It doesn't matter how long you have been taking the meds - all bodies react differently to meds. How did you do last night?
Thanks for writing back~I ended up taking .5mg because I have been having leg pain for a few days now, I made a post about this but I keep thinking it's a blood clot or DVT. My doctor I saw yesterday said you are too young for blood clots, I am 25 so he wrote it off. But I don't smoke or take birth control. I had just layed around alot for a week due to illness and then my legs started hurting. But the pain got worse last night and it seems like my right leg is bigger than the left, but I could be imagining all of this. So I took an ativan convincing myself that it was a clot and freaking out. It didn't make me tired which is really weird normally it does. Well, I have no idea if I should just keep ignoring the leg pain or call my doctor back. How do you deal with anxiety? I keep freaking out.
I would get your leg checked out by a Doctor. especially if it is swollen. If your Doctor won't see you then I would go to the emergency room and get it checked out. When I had my first panic attack I got this sharp pain in my leg right before the attack so that is my trigger point. I have tried a few medications for anxiety along with speaking with a professional. I tried Lexapro and that was too strong. I am now on my 2nd week of Celexa and I take Klonopin when needed. I also go to a Acupunturist and I have been following the Linden Method. I think with this combination I am finally on my way to feeling comfortable. But that is how I feel today. Day by day is how I have to take it. Have you ever taken any meds for this other than adivan?
Thanks, I actually just called the doctor and he is ordering an ultrasound on my right leg. He says it is probably nothing but it would make me feel better. I had injured my ankle about 4 years ago and I have chronic swelling in that ankle and sometimes my leg especially if I am on my feet for too long but it's weird how when I get pain I automatically look at my leg and am telling myself that it's bigger when maybe it has always looked that way since I hurt it. I don't know I am convinced I have a blood clot though. I hate feeling like this always worrying about my health. I have 2 other friends who really loved celexa. Does celexa help with the anxiety and panic attacks too?
It helps with panic and anxiety. I was able to go to a concert last night without having to take a klonopin. That is huge for me. I think it is starting to kick in already. I was really scared to take a medication as I didn;t have luck with Lexapro. Actually it did work but it was too strong for me. My Dr said this is like Lexapro but not as strong. I hope you are feeling better. Let me know what happens. And feel free to ask me any questions you may have.